View Full Version : Even more hair loss after using Minoxidil for a month

12-12-2014, 09:35 AM
I'm an 18 year old guy, I noticed some hairloss on both sides of my temples at the beginning of this year (2014), i initially took it was granted, but then I started losing more hair and the bald patches(2) started getting bigger.
So, I went to a dermatologist in the end of october, and she recommended 5% minoxidil and some vitamin tablets, which I used for a month and instead noticed even more thinning of my hair, around the bald areas AND at the front.
I went to another doctor, and she recommended Kera XL hair growth serum. I searched the internet and read some stuff on other forums where some experts had recommended using minoxidil as well as Kera XL, each once a day. So, I've been doing that for about 2 weeks now, and other than some tiny hairs growing on the bald areas and less overall hairfall(thank god), I haven't noticed any other improvement. I was expecting my hair to get thicker, and the frontal hair thinning is worrying me. What if it doesn't reverse?

12-12-2014, 09:46 AM
It's called shedding and it's completely normal to shed for the first weeks/months of using minoxidil, just fight through it and it will grow back

12-12-2014, 09:52 AM
I use Minoxidil in the morning, and Kera Xl serum before going to bed - ,i.e., each once a day. Should I continue doing this, or should I just use minoxidil 5% twice a day?

12-12-2014, 02:47 PM
I would use minox twice a day.

12-12-2014, 06:23 PM
As above use it twice a day and be patient, also consider adding a shampoo like Regenpure Dr and Nt.